MathSciNet Relay Station
MathSciNet bibliographic data
MR1901749 (2003a:58034) 58J35 (35A08 35K05)
Guenther, Christine M. The fundamental solution on manifolds with time-dependent metrics. J. Geom. Anal. 12 (2002), no. 3, 425–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement